# SDR YENA2025072300751

- Difficulty date: July 22, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N505JB
- Make and model: Airbus A320-232
- Aircraft serial: 01173
- Aircraft time: 89,004 hours, 33,748 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: C247300016
- Part serial: H3600
- Condition: Failed
- Location: Nlg
- Part time: 78,834 hours, 28,397 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#488, MCO-ORH. (AIRCRAFT DIVERSION TO BOS) "ON GA AFTER PREVIOUS MDG NOSE LG WOULD NOT RETRACT. RECYCLED GEAR PER EICAM + GEAR RETRACTED; PER TSM 32-31-00 REMOVED AND REPLACED NLG UPLOCK ASSY IAW AMM 32-31-21. OPERATIONAL CHECK AND LEAK CHECK REQUIRED.)
